MathSciNet Relay Station
MathSciNet bibliographic data
MR1016261 53C20
Otsu, Yukio; Shiohama, Katsuhiro; Yamaguchi, Takao A new version of differentiable sphere theorem. Invent. Math. 98 (1989), no. 2, 219–228.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement